Acta Mathematica Sinica

, Volume 19, Issue 2, pp 313–326

On Bounds for Spectra of Operator Pencils in a Hilbert Space


DOI: 10.1007/s10114-002-0225-3

Cite this article as:
Gil', M.I. Acta Math Sinica (2003) 19: 313. doi:10.1007/s10114-002-0225-3


A class of pencils (operator-valued functions of a complex argument) in a separable Hilbert space is considered. Bounds for the spectra are derived.

Applications to differential operators, integral operators with delay and infinite matrix pencils are discussed.


Linear operators Pencils Spectrum Integral and differential operators Infinite matrices 

MR (2000) Subject Classification

47A55 47A75 47G10 47G20 

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  1. 1.Department of MathematicsBen Gurion University of the NegevBeer-Sheva 84105Israel

Personalised recommendations